Alert archive / New Jersey / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 180, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 18, 2006, 8:27 PM EDT for Burlington County, New Jersey. It was in force for 63 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2006, 8:27 PM EDT (00:27 UTC)
- Expired
- Jul 18, 2006, 9:30 PM EDT
- In force
- 63 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Counties, with a storm outline in the text
County Burlington County, NJ
The radar
The Philadelphia radar (KDIX), 35 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 8:30 PM EDT | TSTM WND DMG | 5 Ene Burlington, NJ | TREES AND WIRES DOWN IN MANSFIELD TOWNSHIP. |
| Jul 18, 8:45 PM EDT | HAIL 1 | Wrightstown, NJ | QUARTER HAIL IN WRIGHTSTOWN. |
| Jul 18, 8:45 PM EDT | HAIL 1 | Wrightstown, NJ | QUARTER SIZE HAIL REPORTED IN WRIGHTSTOWN. |
| Jul 18, 8:58 PM EDT | TSTM WND GST 49 | Wrightstown, NJ | A 49 MPH THUNDERSTORM WIND GUST WAS MEASURED AT THE MCGUIRE AIRFORCE BASE IN WRIGHTSTOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 6:37 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 0.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1523 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1554 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KPHI 190028 SVRPHI NJC005-190130- /O.NEW.KPHI.SV.W.0180.060719T0027Z-060719T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 827 PM EDT TUE JUL 18 2006 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY * UNTIL 930 PM EDT * AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR RIVERSIDE...OR ABOUT 9 MILES EAST OF CAMDEN...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MOUNT HOLLY AND 6 MILES NORTH OF MEDFORD BY 840 PM EDT... PEMBERTON AND 7 MILES NORTH OF LEISURETOWNE BY 850 PM EDT... WRIGHTSTOWN BY 900 PM EDT... BROWNS MILLS AND 7 MILES NORTH OF PRESIDENTIAL LAKES BY 905 PM EDT... THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS THE LOWER DELAWARE VALLEY. THIS IS A DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. LAT...LON 4001 7501 3983 7492 3990 7447 4016 7466 $$ AMC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:10 PM EDT, 5 hours 17 minutes earlier.
Area forecast discussion, Jul 18, 3:10 PM EDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT TUE JUL 18 2006
.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
THE EXTREME HEAT IS COMING TO AN END THIS EVENING AS A COLD FRONT
DROPS DOWN FROM THE NW. THE HEAT WARNING/ADVISORY WILL BE ALLOWED TO
EXPIRE THIS EVENING.
IN GENERAL, CONFIDENCE IN THE TIMING OF ANY PCPN IS LOW FOR THIS
FORECAST. MODELS DIFFER CONSIDERABLY, AND ANY FORECAST SHORT WAVES
COULD BE CONTAMINATED BY CONVECTIVE FEEDBACK. EVEN SO, I HAVE TO
MAKE THE BEST FCST I CAN, AND HERE IS MY REASONING.
TSTMS ARE DVLPG ALONG THE FRONT JUST NW OF THE FCST AREA AND A SVR
TSTM WATCH HAS BEEN ISSUED FROM PHL NORTH AND WEST. NEW SVR TSTM
WATCHES COULD BE NEEDED LATER THIS EVENING FARTHER SOUTH AND EAST AS
SPC HAS THE ENTIRE AREA IN A SLIGHT RISK FOR SVR. THIS LOOKS
REASONABLE CONSIDERING THE VERY UNSTABLE AIR IN PLACE AND THE TSTMS
THAT HAVE ALREADY FIRED COULD ALLOW MORE TSTMS TO DVLP ON OUTFLOW
BOUNDARIES.
ALTHOUGH THE FRONT SHOULD MOVE SOUTH OF THE AREA TONIGHT. THE GFS
SHOWS A BULLS-EYE OF HEAVY RAIN OVER SEPA. CONVECTION IS NOT
CURRENTLY WIDESPREAD WITH THE FRONT SO I HAVE DOUBTS ABOUT HOW
WIDESPREAD THE CNVCTN WILL GET TNGT AND THINK THE GFS IS TOO WET.
EVEN SO, THE WRF/NAM HAS MISSED THE CURRENT PCPN IN NE PA AND
INSTEAD FOCUSES ON THE CNVCTN FROM WV WEAKENING AND JUST CLIPPING
THE NE MD AND NRN DE ZONES. FOR NOW, I WENT WITH GENERIC CHC POPS
DUE TO INCONSISTENCIES BETWEEN MODELS. ANY SHWRS/TSTMS THAT DO
DEVELOP TNGT COULD LINGER THROUGH THE NIGHT AND INTO EARLY WED MRNG.
ON WED...SOME OF THE COOLER DRIER AIR WILL MAKE THE NORTHWEST ZONES.
HOWEVER, FARTHER SOUTH, SOME OF THE HUMIDITY WILL LINGER AS THE FLOW
BECOMES MORE EASTERLY. SINCE OCEAN TEMPERATURES ARE IN THE LOWER TO
MID 70S OVER THE OFFSHORE WATERS, ANY FETCH FROM THESE WATERS WILL
TEND TO KEEP HUMIDITY AROUND THE REGION, BUT WITH THE VERY HOT PART
OF THE AIRMASS GONE, THE OPPRESSIVE HEAT SHOULD BE GONE AND
TEMPERATURES ARE GENLY FCST TO STAY IN THE 80S FOR THE HIGHS.
WED NIGHT THROUGH THURSDAY NIGHT, CONDITIONS REMAIN UNSETTLED AND
THE FCST UNCERTAIN. LIGHT ONSHORE FLOW CONTINUES, THE TROPICAL
SYSTEM OFF THE CAROLINAS BUT DOES NOT LOOK TO REACH THE FCST AREA.
THE NAM SHOWS THE TROPICAL SYSTEM, THE GFS DOES NOT. HOWEVER, THE
GFS KEEPS THE WEATHER UNSETTLED AS SHORT WAVES KEEP MOVING THROUGH
THE REGION ON THE SOUTHERN PERIPHERY OF THE WESTERLIES. DUE TO THIS,
CHC POPS WILL BE FCST FOR MORE SHWRS AND TSTMS.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
WHILE FOLLOWING HPC FCSTS AND AFTER LOOKING AT THE MODEL RUNS...A
COLD FRONT IS EXPECTED TO MOVE THROUGH OUR AREA ON FRIDAY BRINGING
WITH IT SLIGHTLY COOLER TEMPERATURES WITH MOST AREAS SEEING HIGHS IN
THE MID TO UPPER 80S THROUGHOUT THE PERIOD. A SERIES OF FRONTS WILL
THEN MOVE THROUGH THE AREA, AND IN CONJUNCTION WITH THE JET WILL
ALLOW FOR SCATTERED SHOWERS AND THUNDERSTORMS, WHICH COULD DEVELOP
MOST ANYTIME THROUGH THE EXTENDED. HOWEVER, THE DRY PERIODS SHOULD
OUTNUMBER THE WET TIMES, IT IS JUST IMPOSSIBLE TO TIME THE WET VS
DRY TIMES THIS FAR OUT. WE ALL NEED TO KEEP AN EYE ON THE TROPICAL
SYSTEM TO OUR SOUTH TO GAGE HOW MUCH IT WILL IMPACT ANY OF OUR
ZONES, ALTHOUGH CURRENT INDICATIONS ARE THAT IT WILL GENERALLY STAY
TO THE SOUTH AND EAST OF THE FORECAST AREA.
&&
.AVIATION...
HOT STEAMY CONDITIONS CONTINUE AGAIN TODAY AND NOT THE ATMOSPHERE
IS BECOMING VERY UNSTABLE. A SVR TSTM WATCH IS IN EFFECT NORTH OF
FOR SECTIONS OF THE AREA UNTIL 8 PM EDT. AS OF BROADCAST TIME, THE
ONLY TSTMS WERE IN EXTREME NORTHEAST PENNSYLVANIA. LOOK FOR THE
TSTMS TO DEVELOP AND MOVE TO THE SOUTHEAST WITH TIME THIS EVENING.
&&
.MARINE...
SEAS AND WIND TO REMAIN QUIET FOR THE NEXT TWO DAYS THEN, DEPENDING
UPON THE TROPICAL DEPRESSION OFF THE CAROLINAS, THE SOUTHERN PART OF
THE WATERS MAY BE AFFECTED BY BOTH WIND AND SEAS LATE IN THE PERIOD.
NEVERTHELESS SHOULD BEGIN WITH SWELLS SOMETIME TOWARD THE WORK WEEK
INTO THE WEEKEND. ALL MARINE INTEREST NEAR AND OFFSHORE SHOULD CHECK
THE LATEST OFFSHORE FORECAST BEING ISSUED BY THE OCEAN PREDICTION
CENTER AND THE TROPICAL PREDICTION CENTER FOR LOCATION OF THE
TROPICAL DEPRESSION. THE LATEST FROM THE TPC GRAPHIC FROM THEIR SITE
IS THAT THERE IS A 30-40% CHC OF TROPICAL STORM FORM WINDS(34KT)
REACHING THE SOUTHERN COASTAL WATERS THROUGH 8 AM SUN.
RIP CURRENTS, GIVEN THE TRACK OF THE TROPICAL DEPRESSION, THERE IS A
HIGH LIKELIHOOD OF THE RISK INDEX RISING TO THE MODERATE OR HIGH RISK
AS EARLY AS LATE THURSDAY. IF IT DOES OCCURS, PLEASE CHECK WITH THE
LOCAL BEACH PATROLS FOR THE LATEST CONDITIONS IN THE SURF.
THE SEA SURFACE TEMPERATURE AT THE DELAWARE LIGHT BUOY (44009)
REACHED 27.8 DEGREES(82.0 DEGREES FAHRENHEIT) AND BROKE THE MARK
FOR JULY BY ONE TENTH OF A DEGREE FAHRENHEIT. THE BUOY IS ABOUT 20
STATUTE MILES OFF THE DELAWARE COAST. THE ALL TIME HIGH FOR THE BUOY
WAS SET IN AUGUST LAST YEAR WHEN IT REACH 84.7 DEGREES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING FOR PAZ067>071 UNTIL 9 PM TUESDAY.
...HEAT ADVISORY FOR PAZ060>062 UNTIL 8 PM TUESDAY.
NJ...HEAT ADVISORY FOR NJZ001-007>010-012-013-016-020>023-027 UNTIL
8 PM TUESDAY.
...EXCESSIVE HEAT WARNING FOR NJZ015-017>019 UNTIL 9 PM TUESDAY.
DE...EXCESSIVE HEAT WARNING FOR DEZ001 UNTIL 9 PM TUESDAY.
...HEAT ADVISORY FOR DEZ002-003 UNTIL 8 PM TUESDAY.
MD...HEAT ADVISORY FOR MDZ008-012-015-019-020 UNTIL 8 PM TUESDAY.
MARINE...NONE.
&&
SHORT TERM...STAUBER
LONG TERM...MEOLA
AVIATION...EBERWINE
MARINE...EBERWINEHazardous weather outlook, Jul 18, 5:05 AM EDT, 15 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 505 AM EDT TUE JUL 18 2006 ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001- 007>010-012>024-026-027-PAZ054-055-060>062-067>071-191100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 505 AM EDT TUE JUL 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND. .DAY ONE...TODAY AND TONIGHT EXCESSIVE HEAT WARNINGS AND HEAT ADVISORIES ARE IN EFFECT FOR TODAY FOR MUCH OF THE REGION. PLEASE REFER TO FORECASTS AND STATEMENTS FOR DETAILS. ALSO, THERE IS THE POSSIBILITY FOR STRONG THUNDERSTORMS FROM LATE TODAY INTO TONIGHT, ESPECIALLY IN EASTERN PENNSYLVANIA AND IN NORTHERN AND CENTRAL NEW JERSEY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY.
In the hours before
Local storm report, Jul 18, 5:27 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
527 PM EDT TUE JUL 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND DMG HAMBURG 40.56N 75.98W
07/18/2006 BERKS PA LAW ENFORCEMENT
POWER OUTAGE REPORTED AT THE HAMBURG STATE POLICE
STATION.
0520 PM HAIL 4 NE HAMBURG 40.60N 75.93W
07/18/2006 M0.75 INCH BERKS PA TRAINED SPOTTER
PENNY SIZED HAIL REPORTED IN ALBANY TOWNSHIP.
&&
GORSELocal storm report, Jul 18, 6:32 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
632 PM EDT TUE JUL 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND DMG HAMBURG 40.56N 75.98W
07/18/2006 BERKS PA LAW ENFORCEMENT
POWER OUTAGE REPORTED AT THE HAMBURG STATE POLICE
STATION.
0520 PM HAIL 4 NE HAMBURG 40.60N 75.93W
07/18/2006 M0.75 INCH BERKS PA TRAINED SPOTTER
PENNY SIZED HAIL REPORTED IN ALBANY TOWNSHIP.
0614 PM HAIL 3 N EASTON 40.73N 75.22W
07/18/2006 E1.25 INCH NORTHAMPTON PA TRAINED SPOTTER
LARGER THAN QUARTER SIZED HAIL IN FORKS TWP.
0614 PM TSTM WND DMG 3 N EASTON 40.73N 75.22W
07/18/2006 NORTHAMPTON PA TRAINED SPOTTER
62 MPH WIND GUST IN FORKS TWP.
0614 PM HAIL PHILLIPSBURG 40.69N 75.18W
07/18/2006 E0.75 INCH WARREN NJ TRAINED SPOTTER
PENNY SIZE HAIL IN PHILLIPSBURG
&&
ROBERTSONLocal storm report, Jul 18, 8:00 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 PM EDT TUE JUL 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND DMG HAMBURG 40.56N 75.98W
07/18/2006 BERKS PA LAW ENFORCEMENT
POWER OUTAGE REPORTED AT THE HAMBURG STATE POLICE
STATION.
0520 PM HAIL 4 NE HAMBURG 40.60N 75.93W
07/18/2006 M0.75 INCH BERKS PA TRAINED SPOTTER
PENNY SIZED HAIL REPORTED IN ALBANY TOWNSHIP.
0614 PM HAIL PHILLIPSBURG 40.69N 75.18W
07/18/2006 E0.75 INCH WARREN NJ TRAINED SPOTTER
PENNY SIZE HAIL IN PHILLIPSBURG
0614 PM TSTM WND DMG 3 N EASTON 40.73N 75.22W
07/18/2006 NORTHAMPTON PA TRAINED SPOTTER
62 MPH WIND GUST IN FORKS TWP.
0614 PM HAIL 3 N EASTON 40.73N 75.22W
07/18/2006 E1.25 INCH NORTHAMPTON PA TRAINED SPOTTER
LARGER THAN QUARTER SIZED HAIL IN FORKS TWP.
0630 PM HAIL HAMPTON 40.71N 74.97W
07/18/2006 E0.75 INCH HUNTERDON NJ TRAINED SPOTTER
PENNY HAIL IN HAMPTON.
0632 PM TSTM WND DMG 3 E CLINTON 40.64N 74.86W
07/18/2006 HUNTERDON NJ TRAINED SPOTTER
TREES/WIRES DOWN IN UNION TWP.
0642 PM HAIL CALIFON 40.72N 74.84W
07/18/2006 E1.25 INCH HUNTERDON NJ TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZE HAIL IN CALIFON.
0643 PM HAIL ELVERSON 40.16N 75.83W
07/18/2006 E1.00 INCH CHESTER PA TRAINED SPOTTER
QUARTER SIZE HAIL IN ELVERSON.
0645 PM HAIL 5 SW READING 40.29N 75.99W
07/18/2006 E1.00 INCH BERKS PA TRAINED SPOTTER
QUARTER SIZE HAIL IN CUMRU.
0705 PM TSTM WND DMG COATESVILLE 39.98N 75.82W
07/18/2006 CHESTER PA TRAINED SPOTTER
60 MPH WIND GUST IN COATESVILLE WITH TREES DOWN.
0709 PM HAIL ELVERSON 40.16N 75.83W
07/18/2006 E1.00 INCH CHESTER PA TRAINED SPOTTER
QUARTER SIZE HAIL IN ELVERSON WITH 50 MPH WIND GUST.
0710 PM TSTM WND DMG EXTON 40.03N 75.63W
07/18/2006 CHESTER PA TRAINED SPOTTER
TREES DOWN EXTON.
0710 PM HAIL 3 S BERNARDSVILLE 40.69N 74.59W
07/18/2006 E1.00 INCH SOMERSET NJ TRAINED SPOTTER
QUARTER SIZE HAIL IN BERNARDS TWP.
0711 PM TSTM WND DMG DOWNINGTOWN 40.01N 75.70W
07/18/2006 CHESTER PA TRAINED SPOTTER
TREES DOWN WITH PEA SIZE HAIL IN DOWNINGTOWN.
0713 PM HAIL MORRISTOWN 40.80N 74.48W
07/18/2006 E0.75 INCH MORRIS NJ AMATEUR RADIO
PENNY SIZE HAIL SOUTH OF MORRISTOWN.
0715 PM TSTM WND DMG 2 N WILMINGTON 39.76N 75.53W
07/18/2006 NEW CASTLE DE TRAINED SPOTTER
67 MPH WIND GUST ALONG GUST FRONT.
0720 PM TSTM WND DMG PAOLI 40.04N 75.49W
07/18/2006 CHESTER PA TRAINED SPOTTER
TREES DOWN IN PAOLI.
0720 PM TSTM WND DMG BLOOMSBURY 40.65N 75.09W
07/18/2006 HUNTERDON NJ TRAINED SPOTTER
TREES DOWN IN BLOOMSBURRY.
0725 PM TSTM WND DMG ANNANDALE 40.65N 74.89W
07/18/2006 HUNTERDON NJ TRAINED SPOTTER
TREES DOWN WITH 50 TO 60 MPH WIND GUSTS IN ANNADALE.
0730 PM FLASH FLOOD WILMINGTON 39.74N 75.53W
07/18/2006 NEW CASTLE DE TRAINED SPOTTER
LARGE TREE LIMBS DOWN WITH 51 MPH WIND GUST IN
WILMINGTON.
0731 PM TSTM WND DMG BOOTHWYN 39.84N 75.45W
07/18/2006 DELAWARE PA TRAINED SPOTTER
TREES DOWN IN BOOTHWYN.
0743 PM TSTM WND DMG PHILADELPHIA 40.01N 75.13W
07/18/2006 PHILADELPHIA PA TRAINED SPOTTER
TREES DOWN IN ROXBOROUGH WITH 68 MPH WIND GUST.
0743 PM HAIL 4 W COLLEGEVILLE 40.19N 75.54W
07/18/2006 E0.75 INCH MONTGOMERY PA TRAINED SPOTTER
PENNY SIZE HAIL NEAR COLLEGEVILLE WITH LARGE TREE
BRANCHES DOWN.
0750 PM TSTM WND DMG 5 W AUDUBON 40.14N 75.52W
07/18/2006 CHESTER PA TRAINED SPOTTER
71 MPH WIND GUST IN GLENMORE.
0750 PM HAIL 5 W AUDUBON 40.14N 75.52W
07/18/2006 E0.88 INCH CHESTER PA TRAINED SPOTTER
NICKEL SIZE HAIL IN GLENMORE.
&&
ROBERTSONLocal storm report, Jul 18, 8:13 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
813 PM EDT TUE JUL 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND DMG HAMBURG 40.56N 75.98W
07/18/2006 BERKS PA LAW ENFORCEMENT
POWER OUTAGE REPORTED AT THE HAMBURG STATE POLICE
STATION.
0520 PM HAIL 4 NE HAMBURG 40.60N 75.93W
07/18/2006 M0.75 INCH BERKS PA TRAINED SPOTTER
PENNY SIZED HAIL REPORTED IN ALBANY TOWNSHIP.
0614 PM HAIL 3 N EASTON 40.73N 75.22W
07/18/2006 E1.25 INCH NORTHAMPTON PA TRAINED SPOTTER
LARGER THAN QUARTER SIZED HAIL IN FORKS TWP.
0614 PM TSTM WND DMG 3 N EASTON 40.73N 75.22W
07/18/2006 NORTHAMPTON PA TRAINED SPOTTER
62 MPH WIND GUST IN FORKS TWP.
0614 PM HAIL PHILLIPSBURG 40.69N 75.18W
07/18/2006 E0.75 INCH WARREN NJ TRAINED SPOTTER
PENNY SIZE HAIL IN PHILLIPSBURG
0630 PM HAIL HAMPTON 40.71N 74.97W
07/18/2006 E0.75 INCH HUNTERDON NJ TRAINED SPOTTER
PENNY HAIL IN HAMPTON.
0632 PM TSTM WND DMG 3 E CLINTON 40.64N 74.86W
07/18/2006 HUNTERDON NJ TRAINED SPOTTER
TREES/WIRES DOWN IN UNION TWP.
0642 PM HAIL CALIFON 40.72N 74.84W
07/18/2006 E1.25 INCH HUNTERDON NJ TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZE HAIL IN CALIFON.
0643 PM HAIL ELVERSON 40.16N 75.83W
07/18/2006 E1.00 INCH CHESTER PA TRAINED SPOTTER
QUARTER SIZE HAIL IN ELVERSON.
0645 PM HAIL 5 SW READING 40.29N 75.99W
07/18/2006 E1.00 INCH BERKS PA TRAINED SPOTTER
QUARTER SIZE HAIL IN CUMRU.
0705 PM TSTM WND DMG COATESVILLE 39.98N 75.82W
07/18/2006 CHESTER PA TRAINED SPOTTER
60 MPH WIND GUST IN COATESVILLE WITH TREES DOWN.
0709 PM HAIL ELVERSON 40.16N 75.83W
07/18/2006 E1.00 INCH CHESTER PA TRAINED SPOTTER
QUARTER SIZE HAIL IN ELVERSON WITH 50 MPH WIND GUST.
0710 PM HAIL 3 S BERNARDSVILLE 40.69N 74.59W
07/18/2006 E1.00 INCH SOMERSET NJ TRAINED SPOTTER
QUARTER SIZE HAIL IN BERNARDS TWP.
0710 PM TSTM WND DMG EXTON 40.03N 75.63W
07/18/2006 CHESTER PA TRAINED SPOTTER
TREES DOWN EXTON.
0711 PM TSTM WND DMG DOWNINGTOWN 40.01N 75.70W
07/18/2006 CHESTER PA TRAINED SPOTTER
TREES DOWN WITH PEA SIZE HAIL IN DOWNINGTOWN.
0713 PM HAIL MORRISTOWN 40.80N 74.48W
07/18/2006 E0.75 INCH MORRIS NJ AMATEUR RADIO
PENNY SIZE HAIL SOUTH OF MORRISTOWN.
0715 PM TSTM WND DMG 2 N WILMINGTON 39.76N 75.53W
07/18/2006 NEW CASTLE DE TRAINED SPOTTER
67 MPH WIND GUST ALONG GUST FRONT.
0720 PM TSTM WND DMG BLOOMSBURY 40.65N 75.09W
07/18/2006 HUNTERDON NJ TRAINED SPOTTER
TREES DOWN IN BLOOMSBURRY.
0720 PM TSTM WND DMG PAOLI 40.04N 75.49W
07/18/2006 CHESTER PA TRAINED SPOTTER
TREES DOWN IN PAOLI.
0725 PM TSTM WND DMG ANNANDALE 40.65N 74.89W
07/18/2006 HUNTERDON NJ TRAINED SPOTTER
TREES DOWN WITH 50 TO 60 MPH WIND GUSTS IN ANNADALE.
0730 PM HAIL 5 W AUDUBON 40.14N 75.52W
07/18/2006 E0.88 INCH CHESTER PA TRAINED SPOTTER
NICKEL SIZE HAIL IN GLENMORE.
0730 PM TSTM WND DMG 5 W AUDUBON 40.14N 75.52W
07/18/2006 CHESTER PA TRAINED SPOTTER
71 MPH WIND GUST IN GLENMORE.
0730 PM FLASH FLOOD WILMINGTON 39.74N 75.53W
07/18/2006 NEW CASTLE DE TRAINED SPOTTER
LARGE TREE LIMBS DOWN WITH 51 MPH WIND GUST IN
WILMINGTON.
0731 PM TSTM WND DMG BOOTHWYN 39.84N 75.45W
07/18/2006 DELAWARE PA TRAINED SPOTTER
TREES DOWN IN BOOTHWYN.
0743 PM HAIL 4 W COLLEGEVILLE 40.19N 75.54W
07/18/2006 E0.75 INCH MONTGOMERY PA TRAINED SPOTTER
PENNY SIZE HAIL NEAR COLLEGEVILLE WITH LARGE TREE
BRANCHES DOWN.
0743 PM TSTM WND DMG PHILADELPHIA 40.01N 75.13W
07/18/2006 PHILADELPHIA PA TRAINED SPOTTER
TREES DOWN IN ROXBOROUGH WITH 68 MPH WIND GUST.
&&
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:19 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth, Ocean, Somerset | 71 min |
| Jul 18, 9:14 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 61 min |
| Jul 18, 9:21 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jul 18, 9:27 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 51 min |
| Jul 18, 9:37 PM EDT | Special Marine Warning | PHI | 83 min | |
| Jul 18, 9:58 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jul 18, 10:00 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 60 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.